# SDR SWAA2021071337556

- Difficulty date: December 18, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 64,972 hours, 38,336 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370020
- Part serial: 000974
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT TRAILING EDGE FLAP DELAMINATED AT I/B END / REMOVED AND REPLACED RIGHT WING OUTBD AFT FLAP REF MM 27-51-22 POS: 2 TAG: 731442 PN/OFF: 113A3700-20 S/N OFF: 000974 PN/ON: 113A3700-24 S/N ON: 001980
